# SDR CALA2022022100455

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N221UA
- Make and model: Boeing 777222
- Aircraft serial: 30552
- Aircraft time: 79,992 hours, 9,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Part serial: 109419
- Condition: Failed
- Location: Llar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B777-33-3-7025 LLAR EMER LT BATTERY CAPACITY CHECK FAIL REF HX NR WO 513986, ORIG BY V898181 LLAR EMER LIGHT CHARGER AND BATTERY REPLACED AND TESTED NORMAL A S PER AMM 33-51-06 ACCOMPLISHED BY MECH V898181, INSP V896958
